# SDR CX2A08ON154

- Difficulty date: July 11, 2008
- Submitted: July 30, 2008
- Operation: Air carrier
- Aircraft: N14168
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500840
- System (JASC): 2810 · Fuel Storage
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Worn
- Location: Rt Wing
- Part time: 10,967 hours, 6,133 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 7671 - SLC - PAX NOTIFIED CREW OF FUEL LEAK RT WING AND CREW NOTICED 300LBS OF FUEL LOST.  MX PERSONNEL REMOVED AND REPLACED RT FLAPPER VALVE.  OPERATIONALLY AND LEAK CHECKED SATISFACTORY AND AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.  (A)
